# SDR MWEA010215

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 2913044513
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE ON CLIP AND INTERCOSTAL, BETWEEN FLOORBEAMS STATION 699 & 718, JUST RIGHT OF CENTER SUPPORT.  REMOVED, FABRICATED AND INSTALLED CLIP.
